# SDR A6WA200940757

- Difficulty date: November 17, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,939 hours, 17,282 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

2 INDICATION OF RT ENGINE LOW OIL PRESSURE WARNING.  ENG OIL INDICATION NORMAL.  PERFORMED HIGH POWER ENGINE RUN A T/O PWR FOR APPROX 10 MINUTES.  OPERATION NORMAL.  OIL PRESSURE INDICATION GOOD.  INSPECTED LOP SWITCH CONNECTOR AND HARNESS.  R & R LOP SWITCH IAW AMM 79-31-03.  OPS CHECKS AND LEAK CHECKS GOOD.  (ADDED 1 PT OF OIL).
